# SDR CA140530001

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,484 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 978732000
- Condition: Seized
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP PDU SEIZED, WILL NOT TURN, DRAWS EXCESSIVE ELECTRICAL LOAD.  UNIT REPLACED WITH NEW AND ACFT RETURNED TO SERVICE.
